# SDR AALA2019111219024

- Difficulty date: November 9, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 59,555 hours, 22,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SKIN PANEL #2, LOWER SURFACE AT THE REAR SPAR RIB 10. REPAIRED SKIN PER EA 299084. **SUPPLEMENT TO UPGRADE CORROSION LEVEL IN SECTION 7 TO REFLECT 2**
